Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2010 (Vol. 2, Issue: 3)
Article Information:

A Remark on the Solution Set of Interval Nonlinear Systems of Equations via Markov’s Method

S.E. Uwamusi
Corresponding Author:  Stephen Ehidiamhen Uwamusi 

Key words:  Parametric non linear systems, Rump’s mid point - radius coordinates, Newton’s method, krawczyk’s method, validated bounds, ,
Vol. 2 , (3): Page No: 97-100
Submitted Accepted Published
2010 April, 09 2010 July, 30 2010 September, 30
Abstract:

It shown that the operations on the solution set to the parametric interval non linear system of equations obtained via Markov’s method may not be effective as a standard formula for the solution to algebraic systems of nonlinear equations even when the system is well conditioned. This was more so since it may produce sudden negative radius in the solution set and demonstrated by comparing note with the results from Fast Krawczyk’s type method. It was found that Krawczyk’s method gave quite impressive results where that of Markov’s method failed.
Abstract PDF HTML
  Cite this Reference:
S.E. Uwamusi, 2010. A Remark on the Solution Set of Interval Nonlinear Systems of Equations via Markov’s Method.  Research Journal of Mathematics and Statistics, 2(3): Page No: 97-100.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved